Vitamin b12 supplement

Questions and answers on "Vitamin b12 supplement"

Hi , im 42 years female with hypothyroid on treatment , my problem is low vit B12 ,even if i receive injections in goes down fast to low levels and...

doctor1 MD

hello.. after taking B12 injections, you need to take additional supplements daily to maintain the level..you also can eat foods like eggs,...

Read Full Thread   Ask a Doctor Now

I am 59 years old female, working as professor in govt. college. For past 6 months I am feeling tingling sensation in both feet & find it difficult...

doctor1 MD

Hi,
thank you for query
There are many possible causes of numbness and tingling:
•     Sitting or standing in the same position for a long time
•...

Read Full Thread   Ask a Doctor Now

Hi, I am suffering from constant numbness on my left side lower rib area down to my thigh, had it for 2 months now, comes and goes a little bit....

doctor1 MD

Brief Answer:
My reply is below.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your symptoms and am glad to note that MRI of...

Read Full Thread   Ask a Doctor Now

Recent questions on  Vitamin b12 supplement

doctor1 MD

Hi, I have coeliac disease and have been adhering to a gluten free diet for about a year now since I was diagnosed. I ve always had a problem with...

doctor1 MD

done my health check up. Attached reports. Please advise

doctor1 MD

Hi Doctors, today I got my medical report and found that level of my vitamin D3 is 29 ng/ml. I have psoriasis on my scalp . What should be the...

doctor1 MD

Good Morning I am a 52 year old pmp female who currently smokes (planning on quitting very soon) I am looking to see what kinds of vitamins a woman...

doctor1 MD

I have had a complete thyroidectomy; the parathyroid was retainded. Current level of levothyroxin is 175mcg. Friday s bloodwork: TSH = 0.01; T3 =...

doctor1 MD

Hello, About 6 months ago I was diagnosed with a B12 deficiency because I was very tired, having neck and back pain , and my arms and legs were in...

doctor1 MD

I started the visalus shakes in January. I have had problems with my B12 and hemaglobin. I had my hemaglobin tested yesterday and it dropped from a...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics